# SDR AALA201909099032

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 83,580 hours, 10,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Damaged
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING ACCOMP. OF PS2 CK FOUND EMER LIGHT OF MDCR FLOOR PROX LIGHT INOPERATIVE. PERFORMED T/S IAW WDM 33-51-35. FOUND POWER SUPPLY M38400 FUSE DAMAGED. REPLACED POWER SUPPLY FUSE IAW AMM 33-51-06.
